# SDR SWAA2023082492311

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,954 hours, 30,962 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT I/B FIXED TRAILING EDGE PANEL 651FB HAS 1.200 CRACK ; 20 FROM I/B END ; 1.9 FROM T/E. LOWER AFT I/B FIXED TRAILING EDGE PANEL 651FB HAS 1.200 CRACK 20 FROM I/B END 1.9 FROM T/E.<[01] R & R PANEL PER AMM 57-50-02.
